Alert archive / Indiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 179, NWS Indianapolis, IN

May 25, 2011Delaware County, Randolph County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at May 25, 2011, 11:58 PM EDT for Delaware County, Randolph County, Indiana. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2011, 11:58 PM EDT (03:58 UTC)
Expired
May 26, 2011, 12:25 AM EDT
In force
27 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Delaware County, IN, Randolph County, IN

The radar

The Indianapolis radar (KIND), 117 km from the middle of the area, began a volume at 04:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 6:44 PM EDTTornado Watch PDSSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.0 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1430 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 148 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1430 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1362 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
148 m²/s²
0-3 km storm-relative helicity
201 m²/s²
Significant tornado parameter
0.8
Supercell composite
8.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

795 
WUUS53 KIND 260358
SVRIND
INC035-135-260445-
/O.NEW.KIND.SV.W.0179.110526T0358Z-110526T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1158 PM EDT WED MAY 25 2011

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN DELAWARE COUNTY IN EAST CENTRAL INDIANA...
  RANDOLPH COUNTY IN EAST CENTRAL INDIANA...

* UNTIL 1245 AM EDT

* AT 1156 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 11 MILES EAST OF MUNCIE...AND
  MOVING NORTHEAST AT 55 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RIDGEVILLE AND SARATOGA AROUND 1205 AM EDT...
  UNION CITY AROUND 1210 AM EDT...
  SALEM AROUND 1215 AM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4000 8490 4000 8510 4038 8547 4038 8522
      4031 8521 4032 8481 4001 8481
TIME...MOT...LOC 0358Z 212DEG 48KT 4021 8517
WIND...HAIL 60MPH <.75IN

$$

KOCH
2 follow-up statements
591 
WWUS53 KIND 260413
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1213 AM EDT THU MAY 26 2011

INC035-260423-
/O.CAN.KIND.SV.W.0179.000000T0000Z-110526T0445Z/
DELAWARE-
1213 AM EDT THU MAY 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DELAWARE COUNTY
IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4000 8490 4000 8505 4031 8516 4032 8481
      4001 8481
TIME...MOT...LOC 0413Z 212DEG 48KT 4039 8499 4005 8487

$$

INC135-260445-
/O.CON.KIND.SV.W.0179.000000T0000Z-110526T0445Z/
RANDOLPH-
1213 AM EDT THU MAY 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR RANDOLPH
COUNTY UNTIL 1245 AM EDT...

AT 1210 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES SOUTH OF PORTLAND TO FOUNTAIN CITY...MOVING NORTHEAST AT
55 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SALEM AND UNION CITY AROUND 1220 AM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4000 8490 4000 8505 4031 8516 4032 8481
      4001 8481
TIME...MOT...LOC 0413Z 212DEG 48KT 4039 8499 4005 8487
WIND...HAIL 60MPH <.75IN

$$

JAS
907 
WWUS53 KIND 260425
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1225 AM EDT THU MAY 26 2011

INC135-260436-
/O.CAN.KIND.SV.W.0179.000000T0000Z-110526T0445Z/
RANDOLPH-
1225 AM EDT THU MAY 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR RANDOLPH COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

LAT...LON 4000 8490 4000 8505 4031 8516 4032 8481
      4001 8481
TIME...MOT...LOC 0426Z 212DEG 48KT 4054 8487 4020 8475

$$

JAS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 8:55 PM EDT, 3 hours 3 minutes earlier.

Area forecast discussion, May 25, 8:55 PM EDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
855 PM EDT WED MAY 25 2011

.UPDATE...
THE MESO DISCUSSION HAS BEEN UPDATED BELOW.

&&

.MESO UPDATE...
MAIN CONVECTIVE OUTFLOW APPEARS TO BE LOCATED ALONG THE FAR SOUTHERN
ZONES...FROM VINCENNES TO BEDFORD TO NEAR NORTH VERNON. DEEP LAYER
SHEAR IS MAXIMIZED OVER INDIANA AT THIS TIME. SUPERCELLS AHEAD OF
SQUALL LINE WILL CONTINUE TO POSE A THREAT FOR VERY LARGE HAIL AND
TORNADOES...ESPECIALLY ALONG AND SOUTH OF INTERSTATE 70. BEST
TORNADIC POTENTIAL OVER THE NEXT COUPLE OF HOURS APPEARS TO BE
ROUGHLY ALONG AND SOUTH OF A TERRE HAUTE TO GREENSBURG
LINE...CLOSEST TO OUTFLOW BOUNDARY. SQUALL LINE APPROACHING FROM THE
WEST WILL BE MOVING INTO A MORE FAVORABLE ENVIRONMENT SHEAR WISE AS
IT MOVES INTO THE LOCAL AREA AS WELL...SUGGESTING AN INCREASING
THREAT FOR WIND DAMAGE AND EMBEDDED TORNADOES.

&&

.SYNOPSIS...

LOW PRESSURE SYSTEM WILL SLOWLY MOVE EAST ACROSS INDIANA FROM
TONIGHT INTO FRIDAY. EARLY IN THE WEEKEND THE WEATHER WILL BE
CONTROLLED BY HIGH PRESSURE TO OUR EAST AND A WARM FRONT TO THE
OUR NORTH. LATE IN THE WEEKEND THE WARM FRONT WILL PULL AWAY
LEAVING THE HIGH PRESSURE TO DOMINATE INDIANA WEATHER INTO MID WEEK.

&&

.NEAR TERM /TONIGHT/...
SPC HAS EXTENDED WATCH TIL 06Z AS SECOND LINE OF THUNDERSTORMS MOVE
THROUGH. ALSO FLASH FLOOD WATCH HAS BEEN ISSUED UNTIL 08Z AS
PORTIONS ACROSS OUR SOUTHWEST AND NORTHWEST HAVE ALREADY EXPERIENCED
HEAVY RAINFALL.    LOW LEVEL BOUNDARY EXTENDS FROM NEAR VINCENNES TO
GREENSBURG AND DAYTON.  THREAT OF SEVERE WEATHER LOOKS ESPECIALLY
BAD ACROSS OUR SOUTH THIS EVENING.

TEMPERATURES WILL BE EXTREMELY DEPENDENT ON LOCATION OF LOW AT 12Z.
DONT FEEL I CAN OUT PERFORM MOS...WHICH IS CLOSE...BUT UNCERTAINTY
IS HIGH.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...

MAIN PROBLEM POPS

MODELS ARE CLOSE WITH STACKED SYSTEM OVER AREA INTO AT LEAST
THURSDAY NIGHT. THIS SUPPORTS WETTER MET.

FORECAST LOWER 60S BY DAWN. GIVEN THAT TOUGH TIME WITH NEAR 70
THURSDAY WITH A WET FORECAST. WILL DROP MOS ABOUT A CATEGORY.
GOING UP A CATEGORY THURSDAY NIGHT. WITH NEARBY LOW CLOUDS SHOULD
BLOCK COOLING.

FOR FRIDAY LIKE THE WARMER MAV. BOTH MODELS AGREE WE SHOULD SEE
ENOUGH DRY AIR WORK IN FOR SOME SUN. IN MAY THAT OUGHT GET US AT
LEAST CLOSE TO 70. SINCE LIKE WARMER MAV FRIDAY...WILL USE WARMER
MAV FRIDAY NIGHT.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...

FEW CHANGES TO HPC WITH MAIN MODELS IN ROUGH AGREEMENT.

THIS MEANS RAIN CHANCES INTO SATURDAY BUT FALLING OFF SATURDAY
NIGHT AS WARM FRONT MOVES NORTH. THEN DRY AS RIDGE BUILDS IN SUNDAY
INTO TUESDAY...WITH CHANCE STORMS RETURNING TUESDAY NIGHT OR
WEDNESDAY AS FLOW ALOFT BECOMES MORE NORTHWEST.

HPC REALLY BROUGHT UP THE TEMPERATURES AND DEWPOINTS AFTER THE
WARM FRONT PASSES. I AGREE BASED ON WHAT HAS HAPPENED IN THESE
SOUTHWEST FLOW SITUATIONS. ALSO WET GROUND SHOULD HAVE STRONG
EFFECT ON DEWPOINTS.

&&

.AVIATION.../DISCUSSION FOR 00Z TAFS/...

NUMEROUS THUNDERSTORMS WILL BE THE RULE EARLY PART OF THE TAF PERIOD
TO AT LEAST 02Z OVER WESTERN SECTIONS TO 04Z-05Z KIND AND KBMG.
SURFACE OBS SHOWS LINE OF THUNDERSTORMS OVER CENTRAL AND SOUTHERN
ILLINOIS WHICH WILL MOVE EAST ACROSS CENTRAL INDIANA THIS EVENING.
ALSO SCATTERED STRONG THUNDERSTORMS ALSO ACROSS CENTRAL INDIANA.

AFTER THUNDERSTORMS MOVE THROUGH ONLY ISOLATED LIGHT SHOWERS OR
POSSIBLY A THUNDERSHOWER EXPECTED REST OF THE NIGHT AS MODELS MOVE
DRY SLOT INTO OUR REGION.  MODEL TIME HEIGHT SECTIONS INDICATES
LOWER LEVEL WILL BECOME SATURATED LATE TONIGHT INDICATING MOSTLY
MVFR CEILINGS.  I WOULD NOT RULE OUT IFR CEILINGS AT KLAF...BUT MVFR
APPEARS MOST LIKELY AT THIS TIME.

ON THURSDAY...LOOK FOR SHOWERS TO BECOME MORE NUMEROUS WITH A FEW
THUNDERSTORMS AS UPPER LOW MOVES ACROSS OUR AREA.  CEILINGS SHOULD
REMAIN MVFR FROM KIND AND KHUF AND NORTHWARD.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 400 AM EDT...
ZONES INZ021-028>031-035>049-051>057-060>065-067>072-
&&

MESO UPDATE...JAS
SYNOPSIS...JK
NEAR TERM...JK
SHORT TERM...JK/JH
LONG TERM....JK
AVIATION...JH
Hazardous weather outlook, May 25, 2:48 PM EDT, 9 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
248 PM EDT WED MAY 25 2011

INZ028-029-035-043-044-261900-
WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-
248 PM EDT WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

...TORNADO WATCH UNTIL 7 PM EDT...

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SIGNIFICANT RISK OF SEVERE STORMS INTO EARLY TONIGHT.

THIS IS A PARTICULARLY DANGEROUS SITUATION. THE PRIMARY THREAT
IS STRONG TORNADOES. DAMAGING WINDS...LARGE HAIL...AND VERY HEAVY
RAIN ARE ALSO POSSIBLE.

FLOODING WILL PERSIST NEAR THE WABASH RIVER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A RISK OF SEVERE WEATHER THURSDAY...BUT IT WONT BE AS
BAD AS TODAY.

THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT INTO SATURDAY
NIGHT...BUT ARE NOT EXPECTED TO BE SEVERE. STORMS MAY RETURN
TUESDAY NIGHT OR WEDNESDAY...BUT IT IS TOO EARLY TO TELL IF THEY
WILL BE SEVERE.

THE WEATHER WILL BE VERY HOT AND HUMID FOR THIS TIME OF YEAR FROM
SUNDAY INTO MIDWEEK.

FLOODING SHOULD PERSIST ALONG THE WABASH RIVER INTO MID WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NECESSARY TODAY INTO TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ021-030-031-036>042-047>049-056-057-064-065-072-261900-
CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON-
DELAWARE-RANDOLPH-MARION-HANCOCK-HENRY-SHELBY-RUSH-BARTHOLOMEW-
DECATUR-JENNINGS-
248 PM EDT WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

...TORNADO WATCH IN EFFECT UNTIL 7 PM EDT...

THERE IS A SIGNIFICANT RISK OF SEVERE STORMS INTO EARLY TONIGHT.

THIS IS A PARTICULARLY DANGEROUS SITUATION. THE PRIMARY THREAT IS
STRONG TORNADOES. DAMAGING WINDS...LARGE HAIL...AND VERY HEAVY
RAIN ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A RISK OF SEVERE WEATHER THURSDAY...BUT IT WONT BE AS BAD
AS TODAY.

THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT INTO SATURDAY
NIGHT...BUT ARE NOT EXPECTED TO BE SEVERE. STORMS MAY RETURN
TUESDAY NIGHT OR WEDNESDAY...BUT IT IS TOO EARLY TO TELL IF THEY
WILL BE SEVERE.

THE WEATHER WILL BE VERY HOT AND HUMID FOR THIS TIME OF YEAR FROM
SUNDAY INTO MIDWEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NECESSARY TODAY INTO TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ045-046-051>055-060>063-067>071-261900-
PUTNAM-HENDRICKS-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SULLIVAN-GREENE-
MONROE-BROWN-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-
248 PM EDT WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

...TORNADO WATCH UNTIL 7 PM EDT...

THERE IS A HIGH RISK FOR SEVERE STORMS INTO EARLY TONIGHT.

THIS IS A PARTICULARLY DANGEROUS SITUATION. THE PRIMARY THREAT IS
STRONG TORNADOES. DAMAGING WINDS...LARGE HAIL...AND VERY HEAVY
RAIN ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A RISK OF SEVERE WEATHER THURSDAY...BUT IT WONT BE AS BAD
AS TODAY.

THUNDERSTORMS ARE POSSIBLE THURSDAY NIGHT INTO SATURDAY
NIGHT...BUT ARE NOT EXPECTED TO BE SEVERE. STORMS MAY RETURN
TUESDAY NIGHT OR WEDNESDAY...BUT IT IS TOO EARLY TO TELL IF THEY
WILL BE SEVERE.

THE WEATHER WILL BE VERY HOT AND HUMID FOR THIS TIME OF YEAR FROM
SUNDAY INTO MIDWEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NECESSARY TODAY INTO TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

JK

In the hours before

Local storm report, May 25, 11:20 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1120 PM EDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1019 PM     TSTM WND GST     ARCADIA                 40.17N 86.02W
05/25/2011  E60 MPH          HAMILTON           IN   TRAINED SPOTTER

&&

AHOMANN
Local storm report, May 25, 11:21 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1121 PM EDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1057 PM     FUNNEL CLOUD     TIPTON                  40.28N 86.04W
05/25/2011                   TIPTON             IN   PUBLIC

            POSSIBLE FUNNEL CLOUD REPORTED.

&&

AHOMANN
Local storm report, May 25, 11:23 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1123 PM EDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 PM     FLASH FLOOD      BEDFORD                 38.86N 86.49W
05/25/2011                   LAWRENCE           IN   FIRE DEPT/RESCUE

            SEVERAL ROADS FLOODED SEVERAL INCHES DEEP.

&&

AHOMANN
Local storm report, May 25, 11:25 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1125 PM EDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TSTM WND DMG     4 N FRANKFORT           40.34N 86.51W
05/25/2011                   CLINTON            IN   PUBLIC

            12 FT DIAMETER TREE DOWN ACROSS RD AT 1763E AND 500N.

&&

AHOMANN
Local storm report, May 25, 11:26 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1126 PM EDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TSTM WND DMG     BLOOMINGTON             39.17N 86.52W
05/25/2011                   MONROE             IN   TRAINED SPOTTER

            SEVERAL LARGE TREES DOWN.

&&

AHOMANN
Local storm report, May 25, 11:50 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1150 PM EDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1149 PM     NON-TSTM WND DMG E COLFAX                40.19N 86.67W
05/25/2011                   CLINTON            IN   FIRE DEPT/RESCUE

            LINE OF TREES AND POLES DOWN FROM COLFAX EAST TO
            FRANKFORT AREA.

&&

AHOMANN

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 8:10 PM EDTTornado WarningINDHancock, Johnson, Marion, Shelby50 min
May 25, 8:30 PM EDTTornado WarningINDBartholomew, Brown, Decatur, Jackson, Jennings, Shelby45 min
May 25, 8:41 PM EDTSevere Thunderstorm WarningINDDelaware, Hancock, Henry, Madison34 min
May 25, 8:45 PM EDTTornado WarningINDHancock, Rush, Shelby15 min
May 25, 8:46 PM EDTTornado WarningINDDaviess, Knox59 min
May 25, 8:53 PM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion, Warren67 min
May 25, 8:56 PM EDTTornado WarningINDGreene, Monroe, Morgan, Owen33 min
May 25, 9:00 PM EDTTornado WarningINDGreene, Sullivan, Vigo60 min
May 25, 9:01 PM EDTSevere Thunderstorm WarningINDHenry, Randolph, Rush30 min
May 25, 9:11 PM EDTTornado WarningINDFountain, Vermillion, Warren34 min
May 25, 9:11 PM EDTTornado WarningINDBartholomew, Decatur, Rush, Shelby49 min
May 25, 9:22 PM EDTSevere Thunderstorm WarningINDClay, Fountain, Montgomery, Parke, Putnam, Tippecanoe and 3 more53 min
May 25, 9:24 PM EDTTornado WarningINDFountain, Montgomery, Parke, Vermillion36 min
May 25, 9:27 PM EDTSevere Thunderstorm WarningINDHendricks, Morgan, Owen, Putnam48 min
May 25, 9:27 PM EDTTornado WarningINDTippecanoe, Warren33 min
May 25, 9:32 PM EDTTornado WarningINDClay, Greene, Owen, Putnam, Sullivan, Vigo43 min
May 25, 9:35 PM EDTTornado WarningINDMontgomery, Parke, Putnam25 min
May 25, 9:37 PM EDTTornado WarningINDDaviess, Knox, Martin53 min
May 25, 9:48 PM EDTSevere Thunderstorm WarningINDHenry, Rush42 min
May 25, 9:51 PM EDTTornado WarningINDBoone, Carroll, Clay, Clinton, Fountain, Hendricks and 5 more24 min
May 25, 10:04 PM EDTTornado WarningINDBrown, Greene, Lawrence, Martin, Monroe, Morgan and 1 more41 min
May 25, 10:12 PM EDTTornado WarningINDBoone, Carroll, Clinton, Hendricks, Howard, Marion and 4 more48 min
May 25, 10:25 PM EDTTornado WarningINDBartholomew, Brown, Jackson, Johnson, Lawrence, Monroe and 1 more50 min
May 25, 10:35 PM EDTTornado WarningINDBoone, Carroll, Clinton, Hamilton, Hendricks, Howard and 2 more40 min
May 25, 10:55 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Hancock, Henry, Jackson, Jennings and 2 more50 min
May 25, 10:58 PM EDTTornado WarningINDBartholomew, Decatur, Jackson, Jennings47 min
May 25, 11:06 PM EDTSevere Thunderstorm WarningINDDelaware, Hamilton, Hancock, Henry, Howard, Madison and 3 more39 min
May 25, 11:08 PM EDTTornado WarningINDHamilton, Howard, Madison, Tipton41 min
May 25, 11:12 PM EDTTornado WarningINDDelaware, Hancock, Henry, Randolph, Rush, Shelby48 min
May 25, 11:24 PM EDTTornado WarningINDDelaware, Hancock, Henry, Madison36 min
May 25, 11:29 PM EDTAreal Flood WarningINDDaviess, Jackson, Knox, Lawrence, Martin6 hr
May 25, 11:38 PM EDTAreal Flood WarningINDHenry, Randolph6 hr
May 26, 12:50 PM EDTRiver Flood WarningINDJackson, Lawrence, Washington5 days
May 26, 12:50 PM EDTRiver Flood WarningINDGreene, Owen70 hr
May 26, 12:50 PM EDTRiver Flood WarningINDDaviess, Greene, Knox5 days
May 26, 12:50 PM EDTRiver Flood WarningINDDaviess, Greene, Knox4 days
May 26, 12:50 PM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike6 days
May 26, 12:50 PM EDTRiver Flood WarningINDDaviess, Gibson, Knox, Pike8 days
May 26, 12:50 PM EDTRiver Flood WarningINDGibson, Knox9 days
May 26, 3:02 PM EDTRiver Flood WarningINDBartholomew, Jackson21 hr
May 26, 3:02 PM EDTRiver Flood WarningINDLawrence, Martin21 hr
May 26, 3:02 PM EDTRiver Flood WarningINDJackson, Lawrence, Washington7 days
May 26, 3:02 PM EDTRiver Flood WarningINDDelaware, Madison21 hr
May 26, 3:02 PM EDTRiver Flood WarningINDHamilton, Madison21 hr
May 26, 3:02 PM EDTRiver Flood WarningINDClay, Greene21 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.